Article contents
THE CLASSIFICATION OF COMMUTATIVE TORSION FILIAL RINGS
Published online by Cambridge University Press: 18 July 2013
Abstract
The aim of this paper is to give a classification theorem for commutative torsion filial rings.
Keywords
MSC classification
- Type
- Research Article
- Information
- Journal of the Australian Mathematical Society , Volume 95 , Issue 3 , December 2013 , pp. 289 - 296
- Copyright
- Copyright ©2013 Australian Mathematical Publishing Association Inc.
References
- 3
- Cited by